MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2017-223999

Медицинская библиотека · BMJ case reports · 2018

A mysterious postoperative rash.

Chicco Maria, Filobbos George, Francis Nicholas, Ziprin Paul

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

This case report describes the development of a rash in a patient admitted with large bowel obstruction secondary to carcinoma of the sigmoid colon. The patient underwent a Hartmann's procedure and right hemicolectomy for a metastatic deposit at the terminal ileum. On postoperative day 3, the patient developed a bullous haemorrhagic rash on the thighs, flanks and abdomen, associated with a sharp drop in platelet count. Suspicion of heparin-induced skin necrosis was raised, and prophylactic enoxaparin was switched to fondaparinux. Skin biopsy results later confirmed the diagnosis. Clinical suspicion of heparin-induced skin necrosis is essential and should prompt a switch between prophylactic agents, in order to prevent potentiation of this life-threatening side effect.

Для цитирования: Chicco Maria, Filobbos George, Francis Nicholas, Ziprin Paul. A mysterious postoperative rash.. BMJ case reports. 2018. DOI: 10.1136/bcr-2017-223999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.